American Journal of Applied Mathematics

Volume 7, Issue 5, October 2019

  • Similarity Solution of (2+1)-Dimensional Calogero-Bogoyavlenskii-Schiff Equation Lax Pair

    Shaimaa Salem, Magda Kassem, Samah Mohamed Mabrouk

    Issue: Volume 7, Issue 5, October 2019
    Pages: 137-144
    Received: 10 September 2019
    Accepted: 23 September 2019
    Published: 14 October 2019
    Abstract: In this paper, we discussed and studied the solutions of the (2+1)-dimensional Calogero-Bogoyavlenskii-Schiff (CBS) equation. The Calogero-Bogoyavlenskii-Schiff equation describes the propagation of Riemann waves along the y-axis, with long wave propagating along the x-axis. Lax pair and Bäcklund transformation of the Calogero-Bogoyavlenskii-Schiff... Show More
  • A Mathematical Model for SIS Cholera Epidemic with Quarantine Effect

    Deepti Mokati, Viqar Hussain Badshah, Nirmala Gupta

    Issue: Volume 7, Issue 5, October 2019
    Pages: 145-151
    Received: 10 July 2019
    Accepted: 28 August 2019
    Published: 4 November 2019
    Abstract: Cholera was prevalent in the U.S. in the 1800s, before modern water and sewage treatment systems eliminated its spread by contaminated water. Cholera is an acute intestinal infectious disease caused by the bacterium vibrio cholerae. We propose and analyse a mathematical model for cholera considering quarantine. Quarantine plays an important role to... Show More